# SDR SWIA20231227011

- Difficulty date: October 11, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT, L/H SIDE, FLOOR WEB IS CRACKED AT FS193, MARKED.   (C-CHECK RO 12/23/2023)   CRACK CONFIRMED OUT OF LIMIT PER REO 670-53-11-509 REV E DATED 2018-02-08. COMPLIED WITH REO 670-53-11-1899 REV-- DATED 2023-11-02.  CUT AWAY DAMAGE WEB,ENSURED NO DAMAGE ON UNDERLYING STRUCTURE, REMOVED AND DISCARD EXISTING PRODUCTION CIRCULAR DRAIN TUBE DOUBLER, PERFORM DVI ON DOUBLER FOOT PRINT, NO DEFECT NOTED, TRIMMED LOWER FLANGE OF HYDRAULIC PRESS GAUGE BRACKET, REMOVED ALL BURRS AND SHARP EDGES.  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH THE SKYWEST TASK CARD 51-900-1002-SKY.
